3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 10-22-2010, 02:13 PM   #1
Member
 
Princess Tiefling's Avatar
 
Join Date: Aug 2010
Location: Washington State
Posts: 38

S/C/G: 160/160/115

Height: 5'3

Default *sighs* Allergic to Wellbutrin.. :(

I woke up from a nap monday and was feeling ok took my second dose of meds and broke out in HUGE HIVES everywhere.. I thought it was just that my new washer didnt get the soap out of my clothes..

Tuesday it got way worse, so I went to the Urgent care, they gave me an epipen, the itching went away but the hives didnt. Wed the hives were back worse then ever covering at least a third of my body. The doc called back and said it sounds like its the wellbuitrin and to stop taking it IMMEDIATELY! So I did *sighs* and so yesterday the hives were alot better, still itchy and swollen but not as bad I could acctualy use my hands! (my hands swelled to the point I couldnt do anything not even button my own pants)

Today almost no hives a few itcy spots but much better.. Now my question is now what?

The zolft worked but made me gain weight, I obviously cant take wellbutrin.. Im sad I feel like I am going through withdrawls and cryin all the time..

I needed to vent thanks for reading!
__________________


I love my bike! Training for some awesome rides this coming summer!
Princess Tiefling is offline   Reply With Quote
Old 10-22-2010, 02:47 PM   #2
Jeri
 
eclipse's Avatar
 
Join Date: Jan 2010
Location: Otay, Tijuana, Mexico, BCN
Posts: 1,166

S/C/G: 286/142.6/150/new goal 140

Height: 5-4

Default

I wonder if it would be worth it for you to try a different generic brand of Wellbutrin than the one you tried? I mean, I wonder if it was the Wellbutrin itself, or one of the other ingredients that are used in it (the sustained and extended release versions all have different methods by which the drug is released into your system, so ingredients are different) that was bothering you. Obviously, you don't want to make yourself sick, though!
__________________
Countdown to NEW GOAL!


GOAL REACHED JUNE 15, 2011 !!!!
Progress Pictures Here!
eclipse is offline   Reply With Quote
Old 10-22-2010, 03:05 PM   #3
Moderator & Happy Chick
 
Leenie's Avatar
 
Join Date: Jun 2001
Location: Northern New Jersey
Posts: 12,120

Height: 5' 10"

Default

Quote:
Originally Posted by Princess Tiefling View Post
Now my question is now what?
Woah... thats scary. Sorry you had such a wicked reaction to it. Sorry to say but there is nothing we can advise except to call your doctor and tell him what is going on.

Keep us posted !!!

.
__________________
~ WORRY LOOKS AROUND, SORRY LOOKS BACK, FAITH LOOKS UP ~

Courage doesn't always roar.
Sometimes courage is the quiet voice at the end of the day saying,
"I will try again tomorrow."
.
Leenie is offline   Reply With Quote
Old 10-22-2010, 03:30 PM   #4
Member
 
Princess Tiefling's Avatar
 
Join Date: Aug 2010
Location: Washington State
Posts: 38

S/C/G: 160/160/115

Height: 5'3

Default

Sorry I should have added it was the generic version my insurance wont pay for for the "real one"

I have an appointment monday to see if it was the wellbutrin or MIL's cat. Im sure it was the wellbutrin cause when I stopped most of the symptoms went away

Im so scared to try another version from it I have a feeling like there is a welt or something in my throat it hurts and was kinda whezy yesteray DH says I didnt notice tho.
__________________


I love my bike! Training for some awesome rides this coming summer!
Princess Tiefling is offline   Reply With Quote
Old 10-22-2010, 04:21 PM   #5
Senior Member
 
odonnela's Avatar
 
Join Date: Oct 2010
Location: New Hampshire
Posts: 242

S/C/G: 326/274/190

Height: 5'6"

Default

There is a bunch of other things......paxil, prozac, amytriptalyne (sp?), lexapro, cymbalta, lyrica, and on, and on....just have your doc keep trying different ones. It generally takes about 2 weeks to feel a difference.
odonnela is offline   Reply With Quote
Old 10-22-2010, 04:25 PM   #6
Annie - Indiana
 
annie175's Avatar
 
Join Date: Aug 2004
Location: Indianapolis, IN
Posts: 5,327

S/C/G: 303/143/165

Height: 5'9"

Default

Try Cymbalta, I love it. Expensive, but I love it.
__________________
Annie

HEALTHY, HAPPY, GRATEFUL, BLESSED!!

Lap RNY 2/12/07




annie175 is offline   Reply With Quote
Old 10-22-2010, 06:31 PM   #7
Lisa
 
Karatemom's Avatar
 
Join Date: Sep 2008
Location: TR,SC
Posts: 53

S/C/G: 300/290/180

Height: 5 feet 3 inches

Default

There are lots of others to try. Sorry you had a bad reaction.
__________________
Karatemom is offline   Reply With Quote
Old 10-28-2010, 05:30 PM   #8
Stephanie
 
skylinedrive's Avatar
 
Join Date: Oct 2010
Location: Michigan
Posts: 36

S/C/G: 166/ticker/135

Height: 5'6

Default

i started the generic of wellbutrin last summer and after a week i woke up with red itchy hives all over. i remember they were there for like 4 days. i didn't want to believe it was the wellbutrin so i kept taking it and they eventually went away.
skylinedrive is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT -4. The time now is 05:46 PM.



Search Engine Optimization by vBSEO 3.3.2